On holomorphic curves in algebraic torus

Masaki Tsukamoto

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


We study entire holomorphic curves in the algebraic torus, and show that they can be characterized by the "growth rate" of their derivatives.

Original languageEnglish
Pages (from-to)881-892
Number of pages12
JournalKyoto Journal of Mathematics
Issue number4
Publication statusPublished - 2007
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'On holomorphic curves in algebraic torus'. Together they form a unique fingerprint.

Cite this